Tips for Moms when it's time for
Triaminic® / Fever Reducer Pain Reliever Infants' Drops / Effective relief to temporarily reduce your child's fever and relieve minor aches and pains
Children's and Infant's Fever Reducer Pain Reliever Products contain only acetaminophen. Do NOT take with other products containing acetaminophen. As with all products, please read label directions carefully.
Triaminic® Infants' Fever Reducer Pain Reliever Concentrated Drops is being replaced with Triaminic® Infants' Fever Reducer Pain Reliever Syrup. Both products are safe and effective when use as directed. For more information on this transition, click here.
You just know how to translate that special "Mom" call from your child that means "I don't feel so good." You can trust Triaminic® products to help make your child feel better. If you're unsure which product would be best for your child's symptoms, check the information below or use the Triaminic® Product Selector.
The problem: Infant's fever and/or minor aches and pains
The solution: Triaminic® Fever Reducer Pain Reliever Infants' Drops‡
Triaminic® Fever Reducer Pain Reliever contains acetaminophen. It temporarily:
Relieves minor aches and pains due to:
On May 4, 2011, the makers of Triaminic® Fever Reducer Pain Reliever and other manufacturers of over-the-counter (OTC) single-ingredient liquid pediatric acetaminophen medicines announced plans to convert these pediatric products to just one concentration. While the transition is taking place, starting in June 2011, parents and caregivers can continue to use their current products with confidence as current labeling and dosing instructions for these children's medicines are accurate for safe and appropriate use.
This voluntary change means that as the concentrated infant drops are phased out, only one strength of children's liquid acetaminophen (160 mg / 5 mL) will be available for all children under 12-years-old.
It is important to be aware that as this transition is underway, there will be a time period when both concentrations of children's acetaminophen liquid products (the concentrated drops and the new 160 mg / 5 mL concentration) will be available in stores and in medicine cabinets. Consumers should always read and follow the label and pay particular attention to the concentration, especially when a healthcare provider gives dosing instructions.
While the transition is taking place, starting in mid-2011, parents and caregivers can continue to use their current products with confidence as current labeling and dosing instructions for these children's medicines are accurate for safe and appropriate use.
The makers of Triaminic® Fever Reducer Pain Reliever and other manufacturers will be working to ensure healthcare providers have the information they need to help answer parents' questions about the change. During the transition, the makers of these medicines also will work with retailers to ensure that, as the new medicines are introduced, the more concentrated infant drops will be removed from store shelves.
Always use as directed.
‡ Triaminic® Fever Reducer Pain Reliever is concentrated